default-icon

Facial pigmentation

I have very much hyperpigmentation on face...i want to use berberis aquifolium q to remove my pigmentation..are tthere any side effects..or stopping its usage brings my pigmentation bback
views-icons 70 Views Bookmark this Answer
Bookmark
v

Doctor Answers (4) on Facial pigmentation

doctor profile image
Amal Mandal Kolkata | Homeopath
Answered
Hello , please go the reply  here as Dr.A.K.Mandal on 7th August as homoeopath ,from where my  name has been deleted  due to change of Photo. However along with earlier reply I want to mention here that I  should not discuss so many causes for medical hazards  but  I should suggest you that you should go through a proper homoeopathic characterized case recording system which will help for treatment and find out the basic causes. You may contact for ONLINE treatment through Practo location dumdum Kolkata.
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Kolkata | Homeopath
Answered
  I should not make any suggestion like others without proper case taking along with investigation which is required for homoeopathic characterized  ,& individualised treatment for each individual patients .
As two  individuals  are not alike.

So you may contact through email abanm@rediffmail to get my no

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Adil Hingora Raipur | Homeopath
Answered
Pigmentation is inside job, External application will not help, consult any good Homeopath who does not use patent product, and prescribe medicine to your case.

You can consult us online, you can share pigmentation picture any other similar pigmentation picture, after consultation we send medicine at your given address.

Feel free if you have any query.

Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Answered
No, Berberis aqufolium is safe and made from.natural extract of plants thus will not react with skin nor it will revert if stopped. But I suggest you to find the reason of hyperpigmentation and then use it for best effects. If pigment is due to any other internal malady then it will be of no use. Thanks
Flag this Answer
Flag this answer
message icon Let others know if this answer was helpful
Was this answer helpful?
YES NO